IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. Sauer
Title: Anfangswertprobleme bei partiellen Differentialgleichungen
Additional book information: Berlin, Göttingen, Heidelberg, Springer, 1952. 14+229 pp. 26 DM; bound, 29 DM.

Review Information:

Reviewer: N. Levinson
Journal: Bull. Amer. Math. Soc. 59 (1953), 410-411
DOI: https://doi.org/10.1090/S0002-9904-1953-09740-3
American Mathematical Society